Discussions By Condition: I cannot get a diagnosis.

Long Lasting Stomach/Body Pain.

Posted In: I cannot get a diagnosis. 6 Replies
  • Posted By: shoutinsilence
  • August 23, 2007
  • 04:12 AM

First, a list of my symptoms, to make things less complicated.

-Constant nausea with no vomiting, though I feel close to vomiting all the time. made worse with eating. surges when I need to go to the bathroom.
-Bloated abdomen
-Loss of feeling on the area of skin above my armpit, where my collarbone ends.
- Pain on both sides of my collarbone and the underside of my jawbone when I apply pressure.
-Weight loss (about 12 pounds)
-Change in bowel movements (less frequently, difficulty going, feeling like I have to go then not being able to)
-Mild headaches. When I have a headache, sound doesn't become painful for me, but just intensely frustrating. It's hard to describe.

This nausea started right after July 4th. The numbness and pain didn't start until August 11th. I went to the doctor and he sent me for bloodwork. My CO2 levels were at 13% and my bilirubins were quite high. With this, he decided I may have Gilbert's Syndrome, which I've yet to confirm. No matter what I do, nothing helps to alleviate the nausea.

I hope you can help with this. It's starting to interfere with my life and making me depressed. Thanks!!

Reply Flag this Discussion

6 Replies:

  • I would ask to see a geneticist.
    aquila 1,263 Replies
    • August 24, 2007
    • 04:50 PM
    • 0
    Flag this Response
  • Would a geneticist be able to diagnose and treat me? I did a bit of googling, and it's unclear to me what he or she would do for me.
    shoutinsilence 3 Replies
    • August 25, 2007
    • 11:16 AM
    • 0
    Flag this Response
  • A good geneticist is up on all the latest treatments for specific genetic conditions, more so that a general internist, so yes, you would get a diagnosis & possible treatment from one. Best of luck.
    aquila 1,263 Replies
    • August 27, 2007
    • 06:59 PM
    • 0
    Flag this Response
  • I thought Compazine WAS an anti-emetic. It works great, but I would try to find out the reason for the nausea.
    rad-skw 1,605 Replies
    • August 28, 2007
    • 11:35 AM
    • 0
    Flag this Response
  • How old are you and are you male or female? Are you taking any medications, including birth control? Have you stopped taking any medications in the past few months? A lot of your symptoms sound like side effects of a med - this is the very LAST thing a doc will check for. Please post if you are taking anything... Have you tried fresh ginger for the nausea? It can help relieve this. I agree with RadSkw that you need to find the cause. Best wishesDOM
    acuann 3,080 Replies
    • August 29, 2007
    • 04:23 AM
    • 0
    Flag this Response
  • Okay, I'm a sixteen year old girl. I'm not taking any medications or birth control. I don't smoke or do any sort of drugs. And I very rarely drink. I don't have a very balanced diet, so I'm sure I have some kind of deficiencies in vitamins. Don't know if that could cause this.
    shoutinsilence 3 Replies
    • August 30, 2007
    • 02:25 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?